uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The partial derivative-problem for multipliers of the Sobolev space
Uppsala University.
1998 (English)In: MANUSCRIPTA MATHEMATICA, Vol. 97, no 2, 217-232 p.Article in journal (Other scientific) Published
Abstract [en]

For alpha is an element of (0, 1/2], let M(L-alpha(2)) and M(D-alpha) be the spaces of multipliers of L-alpha(2), the Sobolev space on the unit circle, and D-alpha, the Dirichlet type space on the open unit disk, respectively. In fact, M(D-alpha) and D-al

Place, publisher, year, edition, pages
SPRINGER VERLAG , 1998. Vol. 97, no 2, 217-232 p.
Keyword [en]
DIRICHLET SPACE; ANALYTIC-FUNCTIONS; BESOV-SPACES; INTERPOLATION
Identifiers
URN: urn:nbn:se:uu:diva-26961OAI: oai:DiVA.org:uu-26961DiVA: diva2:54855
Note
Addresses: Xiao J, Beijing Univ, Dept Math, Beijing 100871, Peoples R China. Beijing Univ, Dept Math, Beijing 100871, Peoples R China. Uppsala Univ, Dept Math, S-75106 Uppsala, Sweden.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-14

Open Access in DiVA

No full text

By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 340 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf